MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® EMG ELECTRODE; ELECTRODE, NEEDLE

MEDTRONIC XOMED INC. NIM® EMG ELECTRODE; ELECTRODE, NEEDLE
Model Number 8227410
Medical Device Problem Codes Use of Device Problem (1670); Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported via a manufacturer representative that the electrodes seemed to be faulty during right parotidectomy.The doctor said the machine was beeping irregularly.The surgeon disconnected the electrodes from the white box and plugged back in.When that did not work he removed the electrodes from the patient and applied a new ones which worked fine.There was 5 minutes delay.There was no patient impact.

Brand Name
NIM® EMG ELECTRODE
Common Device Name
ELECTRODE, NEEDLE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8137033
Report Number1045254-2018-00685
Device Sequence Number16539824
Product Code GXZ
UDI-Device Identifier00643169290006
UDI-Public00643169290006
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K002992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2020
Device Model Number8227410
Device Catalogue Number8227410
Device Lot Number0216432448
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight62